Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 255, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2013, 4:22 PM EDT for Hancock County, Washington County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2013, 4:22 PM EDT (20:22 UTC)
- Expired
- Aug 18, 2013, 5:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Hancock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 4:40 PM EDT | TSTM WND DMG | 5 Ne Deepstep, GA | SEVERAL TREES DOWN ALONG LINTON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS52 KFFC 182022
SVRFFC
GAC141-303-182100-
/O.NEW.KFFC.SV.W.0255.130818T2022Z-130818T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SUN AUG 18 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 500 PM EDT
* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DEEPSTEP...MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEULAH...LINTON...HAMBURG STATE PARK AND WARTHEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3308 8264 3296 8303 3303 8307 3307 8304
3308 8305 3305 8310 3308 8312 3314 8310
3329 8279 3327 8278 3322 8274 3318 8274
3313 8267 3310 8264
TIME...MOT...LOC 2022Z 244DEG 17KT 3306 8304
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:50 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 18, 2:50 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SUN AUG 18 2013 .SHORT TERM /TONIGHT THROUGH MONDAY/... PRIMARY CONCERNS FOR THE SHORT TERM PERIOD WILL BE WHERE MODERATE TO HEAVY RAIN AXIS SETS UP AND WHAT NEEDS TO BE DONE WITH THE FLASH FLOOD WATCH AS A RESULT. AFTER A WET START TO THE DAY...ACTIVITY HAS DWINDLED FOR THE MOST PART WITH JUST SOME PASSING SHOWERS THROUGH THE ATLANTA METRO NOW HEADING INTO NORTHEAST GEORGIA. FOCUS NOW SHIFTS TO THE SOUTHEAST WHERE LOCAL WRF AND HRRR HAVE BEEN BEEN HONING IN ON WITH THUNDERSTORMS DEVELOPING NICELY OVER THE FAR SOUTHEAST AT THIS HOUR. SPC SREF SHOWS INSTABILITY INCREASING AS WARM FRONT EASES NORTHWARD WITH AREAS AROUND TOOMBS AND MONTGOMERY COUNTIES SHOWING IN EXCESS OF 1000 J/KG OF AVAILABLE CAPE. WOULD EXPECT A LINE OF SHOWERS AND STORMS TO DEVELOP IN THIS AREA AND PROGRESS TOWARD MACON LATER THIS AFTERNOON INTO THE EVENING. ADDITIONAL ACTIVITY COULD FORM AHEAD OF THIS AS WELL IN THE MORE UNSTABLE SECTION FROM COLUMBUS TO JUST SOUTH OF ATHENS. ALSO WATCHING GULF INITIATED STORMS AS THESE LOOK TO AFFECT THE SOUTH AS WELL TONIGHT WITH STORMS ALREADY PUSHING INTO THE GEORGIA PORTION FROM THE FLORIDA PANHANDLE. THERE IS SOME DISPARITY IN SHORT TERM MODELS ON HOW THIS WILL EVENTUALLY EVOLVE THIS EVENING WITH NAM12 INDICATING MORE DEVELOPMENT ON THE WESTERN SIDE OF THE AREA VERSUS THE SOUTH. THIS UNCERTAINTY IS PROBLEMATIC GIVEN THE FLOOD WATCH ORIENTATION WHICH IS CURRENTLY OVER THE WEST. IF CURRENT TRENDS HOLD HOWEVER...THE SOUTHERN SECTIONS WOULD BE MORE UNDER THE GUN. WITH THE UNCERTAINTY INVOLVED...WILL LET THE EVENING SHIFT TAKE ANOTHER LOOK AT THIS DEVELOPING EVENT TO SEE IF FLOOD WATCH NEEDS TO CONTINUE AND FOR WHAT AREAS. FOR MONDAY...PRETTY MUCH THE SAME PATTERN BUT WITH WEDGE CONTINUING TO WEAKEN AND MORE MOISTURE AVAILABLE FOR THE NORTHERN ZONES AS WELL AS INSTABILITY. WENT LIKELY FOR MOST AREAS...FAVORING THE SOUTH ONCE AGAIN...CLOSER TO THE VICINITY OF STALLED OUT BOUNDARY. STILL USED SOME SLIGHT CAD INFLUENCES FOR THE HIGH TEMPS MONDAY BUT SHOULD WARM NICELY TO UPPER 70S NORTH TO LOWER 80S SOUTH. DEESE .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... BUMPED POPS UP SOME INTO THURSDAY TO ACCOUNT FOR THE VERY MOIST AIRMASS OVER THE AREA. OTHERWISE NO MAJOR CHANGES. BDL PREVIOUS DISCUSSION... THE WET PATTERN CONTINUES INTO THE EXTENDED. THE STATIONARY FRONT OVER SOUTH GA TODAY WILL MOVE SLOWLY NORTHWARD THROUGH MONDAY AND SHOULD BE SOME WHERE BETWEEN ATL AND MCN BY TUE MORNING. THIS FRONT WILL WEAKEN SOME BUT IT WILL STILL ACT AS A GUIDE FOR GULF MOISTURE TO MOVE NORTHWARD ACROSS THE REGION THROUGH THE MIDDLE OF THE WEEK. THE WEDGE LOOKS TO FINALLY BREAK DOWN SOMETIME MONDAY WHICH WILL ALSO ALLOW FOR A MORE DIURNALLY DRIVEN PRECIP PATTERN THROUGH DAY 7. BEST TIMING FOR THE HEAVIEST RAIN WILL BE IN THE SHORT TERM BUT DEEP TROPICAL MOISTURE REMAINS OVER THE REGION THROUGH WED/THU WITH PRECIPITABLE WATERS IN THE 1.5 TO 2.0 INCH RANGE THROUGH THU. THE DEEPER MOISTURE MOVES NORTH AND EAST OF THE STATE BY THU NIGHT BUT THE DIURNAL CONVECTIVE TREND WILL CONTINUE INTO NEXT WEEKEND. TEMPS WILL BEGIN TO REBOUND BY TUE AND BE BACK TO NEAR SEASONAL NORMS BY THU/FRI. 01 && .AVIATION... 18Z UPDATE... CHALLENGING FORECAST CYCLE AS WE DEAL WITH COOL HIGH PRESSURE FOR NORTHERN TAF SITES AND STATIONARY FRONT FOR THE SOUTHERN MOST SITES. THIS HAS RESULTED IN SITES FROM ATL SOUTHWARD BECOMING MVFR THIS AFTERNOON WITH EVEN SOME VFR FOR CSG. EXPECT SITES NORTH OF ATL TO REMAIN A THOUSAND FEET OR LESS THROUGH THE REMAINDER OF THE EVENING. ALL SITES WILL GO IFR BY LATE THIS EVENING AND THEN LIFR FOR THE EARLY MORNING HOURS. SHRA LOOK TO REDEVELOP BY THIS EVENING AS WELL AND HAVE INCLUDED TEMPO THROUGH 02Z FOR ALL SITES. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON ALL ELEMENTS DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 81 69 79 / 50 60 50 70 ATLANTA 69 79 70 79 / 70 50 40 60 BLAIRSVILLE 65 76 66 78 / 70 50 50 60 CARTERSVILLE 69 79 69 78 / 70 50 50 60 COLUMBUS 71 83 72 85 / 50 60 40 70 GAINESVILLE 68 78 69 76 / 70 50 50 70 MACON 70 82 70 82 / 40 60 40 60 ROME 69 80 70 80 / 70 50 50 60 PEACHTREE CITY 70 80 71 79 / 60 50 40 60 VIDALIA 72 86 72 86 / 40 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS... FANNIN...FAYETTE...FLOYD...GILMER...GORDON...HARALSON...HARRIS... HEARD...HENRY...HOUSTON...LAMAR...MACON...MARION...MERIWETHER... MONROE...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TROUP...TWIGGS...UPSON...WALKER...WEBSTER... WHITFIELD...WILCOX. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, Aug 18, 6:11 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 611 AM EDT SUN AUG 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 611 AM EDT SUN AUG 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN IS EXPECTED WHICH MAY CAUSE SOME FLASH FLOODING. ISOLATED THUNDERSTORMS COULD PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. DISCUSSION... A WEDGE OF HIGH PRESSURE IS IN PLACE ACROSS NORTH AND CENTRAL GEORGIA WITH A NEARLY STATIONARY FRONT ACROSS SOUTH GEORGIA. THIS FRONT IS EXPECTED TO MOVE SLOWLY NORTH THROUGH MONDAY. TROPICAL MOISTURE AND INSTABILITY WILL COMBINE TO PRODUCE ISOLATED THUNDERSTORMS OVER PORTIONS OF NORTH AND CENTRAL GEORGIA. THE MAIN CONCERN REMAINS FLOODING ACROSS MOST OF NORTH...WEST...AND CENTRAL GEORGIA. SEE THE FLASH FLOOD WATCH /FFAFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH LOCALIZED FLOODING AND RIVER FLOODING IS POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WITH THE STRONGER STORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA CLOSE TO THE NEARLY STATIONARY FRONTAL BOUNDARY DURING THE AFTERNOON PERIODS THROUGH THE MIDDLE O THE WEEK. DISCUSSION... A STATIONARY FRONT AND DEVELOPING UPPER LEVEL TROUGH WILL BECOME THE FOCUS FOR A WET PERIOD AS DEEP TROPICAL MOISTURE MOVES OVER THE AREA THROUGH THE MIDDLE OF THE WEEK. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR POTENTIAL FLOODING THROUGH THURSDAY. A MORE DIURNALLY DRIVEN THUNDERSTORM PATTERN MAY RETURN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 18, 2:53 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT SUN AUG 18 2013 GAZ105>108-181930- 253 PM EDT SUN AUG 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...PULASKI... CRISP AND DOOLY COUNTIES UNTIL 330 PM EDT... AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TIPPETTVILLE...MOVING NORTH AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS WILCOX...PULASKI...CRISP AND DOOLY COUNTIES...INCLUDING AREAS AROUND PLEASANT VIEW...TREMONT...TIPPETTVILLE...MOCK SPRINGS AND PINEHURST. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3224 8379 3227 8353 3199 8351 3197 8372 TIME...MOT...LOC 1853Z 172DEG 9KT 3207 8363
Special weather statement, Aug 18, 3:17 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SUN AUG 18 2013
GAZ072-073-084-181945-
317 PM EDT SUN AUG 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JONES...WILKINSON
AND BALDWIN COUNTIES UNTIL 345 PM EDT...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GORDON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JONES...
WILKINSON AND BALDWIN COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE GORDON...MOUNTAIN SPRINGS...GREENBERRY
CROSSROADS...JAMES...IVEY...ALLENWOOD...HARDWICK...SCOTTSBORO...
PANCRAS...COOPERS AND BROWNS CROSSING.
&&
LAT...LON 3282 8336 3282 8337 3289 8340 3288 8345
3294 8352 3314 8329 3297 8311
TIME...MOT...LOC 1918Z 229DEG 9KT 3293 8337Special weather statement, Aug 18, 3:22 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT SUN AUG 18 2013 GAZ086-098-112-113-182000- 322 PM EDT SUN AUG 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TREUTLEN... TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 400 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HIGGSTON...MOVING NORTH AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SANTA CLAUS... VIDALIA...CENTER...HIGGSTON...NORMANTOWN...KIBBEE...FIVE POINTS... TARRYTOWN...ZAIDEE AND SOPERTON. && LAT...LON 3239 8265 3245 8239 3215 8232 3210 8252 TIME...MOT...LOC 1923Z 164DEG 13KT 3221 8245
Special weather statement, Aug 18, 3:43 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN AUG 18 2013 GAZ061-073-074-084-182030- 343 PM EDT SUN AUG 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON... WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 430 PM EDT... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PANCRAS...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALLENWOOD... PANCRAS...COOPERS...SCOTTSBORO...HARDWICK...MILLEDGEVILLE... UNDERWOOD...BEULAH...DEVEREUX AND LINTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3324 8305 3306 8290 3288 8326 3303 8338 TIME...MOT...LOC 1944Z 236DEG 17KT 3301 8322
Special weather statement, Aug 18, 4:15 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT SUN AUG 18 2013
GAZ095-105-106-182045-
415 PM EDT SUN AUG 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP...DOOLY AND
HOUSTON COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINEHURST TO CORDELE...MOVING NORTH AT 10
MPH.
RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES HAVE FALLEN ACROSS THE AREA.
RAIN WILL BEGIN TAPERING OFF BUT ANOTHER INCH OR TWO CANNOT BE RULED
OUT OVER THE NEXT 30 TO 45 MINUTES. DRIVERS SHOULD USE EXTREME
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY...ESPECIALLY IN CITIES AND TOWNS
WHERE WATER MIGHT NOT BE ABLE TO DRAIN AS QUICKLY. THERE IS ALREADY
SIGNIFICANT PONDING IN THE CORDELE AREA. THIS INCLUDES AREAS AROUND
FORT EARLY...EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...
TREMONT...HATLEY...WENONA...RAINES...ARABI...TIPPETTVILLE...
RICHWOOD...UNADILLA...DRAYTON...FLINT RIVER WMA...PINEHURST AND
LILLY.
DO NOT DRIVE INTO FLOODED ROADWAYS. TURN AROUND DO NOT DROWN.
&&
LAT...LON 3183 8388 3184 8394 3193 8392 3205 8398
3209 8398 3216 8403 3220 8401 3226 8395
3229 8390 3229 8385 3236 8385 3253 8361
3226 8360 3225 8362 3223 8360 3181 8361
3180 8380
TIME...MOT...LOC 2011Z 194DEG 10KT 3221 8373 3204 8372
3197 8383The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:00 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Aug 17, 8:44 PM EDT | Special Weather Statement | FFC | Toombs | 61 min |
| Aug 17, 9:43 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 62 min |
| Aug 18, 2:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 18, 3:17 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 18, 3:22 PM EDT | Special Weather Statement | FFC | Montgomery | 38 min |
| Aug 18, 3:43 PM EDT | Special Weather Statement | FFC | Baldwin | 47 min |
| Aug 18, 4:15 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston | 30 min |
| Aug 18, 4:43 PM EDT | Special Weather Statement | FFC | Wheeler | 47 min |
| Aug 18, 4:58 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Aug 18, 5:27 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Aug 18, 5:37 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 23 min |
| Aug 18, 6:02 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 28 min |
| Aug 18, 6:22 PM EDT | Special Weather Statement | FFC | Jasper | 38 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Aug 18, 7:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Aug 18, 7:40 PM EDT | Tornado Warning | FFC | Carroll, Heard | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.